Nonlinear differential equations modeling the Antarctic Circumpolar Current

Jifeng Chu, Kateryna Marynets

Research output: Contribution to journalArticleScientificpeer-review

6 Citations (Scopus)
41 Downloads (Pure)


The aim of this paper is to study one class of nonlinear differential equations, which model the Antarctic circumpolar current. We prove the existence results for such equations related to the geophysical relevant boundary conditions. First, based on the weighted eigenvalues and the theory of topological degree, we study the semilinear case. Secondly, the existence results for the sublinear and superlinear cases are proved by fixed point theorems.
Original languageEnglish
Article number92
Pages (from-to)1-9
Number of pages9
JournalJournal of Mathematical Fluid Mechanics
Issue number4
Publication statusPublished - 2021


  • Boundary-value problem
  • Eigenvalues
  • Existence
  • Geophysical flow


Dive into the research topics of 'Nonlinear differential equations modeling the Antarctic Circumpolar Current'. Together they form a unique fingerprint.

Cite this